Dökmetaş, H S., et al. "Pituitary Apoplexy Probably Due to TRH and GnRH Stimulation Tests in a Patient With Acromegaly." Journal of Endocrinological Investigation, vol. 22, no. 9, 1999, pp. 698-700.
Dökmetaş HS, Selçuklu A, Colak R, et al. Pituitary apoplexy probably due to TRH and GnRH stimulation tests in a patient with acromegaly. J Endocrinol Invest. 1999;22(9):698-700.
Dökmetaş, H. S., Selçuklu, A., Colak, R., Unlühizarci, K., Bayram, F., & Keleştimur, F. (1999). Pituitary apoplexy probably due to TRH and GnRH stimulation tests in a patient with acromegaly. Journal of Endocrinological Investigation, 22(9), 698-700.
Dökmetaş HS, et al. Pituitary Apoplexy Probably Due to TRH and GnRH Stimulation Tests in a Patient With Acromegaly. J Endocrinol Invest. 1999;22(9):698-700. PubMed PMID: 10595834.
TY - JOUR
T1 - Pituitary apoplexy probably due to TRH and GnRH stimulation tests in a patient with acromegaly.
AU - Dökmetaş,H S,
AU - Selçuklu,A,
AU - Colak,R,
AU - Unlühizarci,K,
AU - Bayram,F,
AU - Keleştimur,F,
PY - 1999/12/14/pubmed
PY - 1999/12/14/medline
PY - 1999/12/14/entrez
SP - 698
EP - 700
JF - Journal of endocrinological investigation
JO - J Endocrinol Invest
VL - 22
IS - 9
N2 - Pituitary apoplexy is the most serious and life-threatening complication of pituitary adenomas. Most of the cases occur spontaneously but it may occur also after a number of events such as the pituitary stimulation tests. We report a case of acromegaly due to a giant pituitary adenoma in which pituitary apoplexy developed 88 hours after TRH/GnRH stimulation test. The patient had severe headaches, nausea, vomiting, visual disturbance and mental alteration and the computed tomography (CT) scans revealed intratumoral and intraventricular bleeding. The pituitary mass was removed by transsphenoidal approach. The patient developed pneumonia and died on the 9th postoperative day. Pituitary apoplexy was confirmed at surgery and on histological examination. Immunohistochemical staining was positive for GH and PRL. This case indicates that pituitary apoplexy may develop several days after TRH/GnRH stimulation test.
SN - 0391-4097
UR - https://www.unboundmedicine.com/medline/citation/10595834/Pituitary_apoplexy_probably_due_to_TRH_and_GnRH_stimulation_tests_in_a_patient_with_acromegaly_
L2 - https://link.springer.com/article/10.1007/BF03343632
DB - PRIME
DP - Unbound Medicine